# SDR R61A2020110800736

- Difficulty date: October 23, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 17061930403
- Condition: Scratched
- Location: Frame 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FR 100 LT HORIZ STAB TO FUSELAGE FITTING HAS TOOLING DAMAGE.  BLENDED IAW SRM 51-10-03 & FOUND WITHIN LIMITS, IAW SRM 51-75-16.  (MAJOR)
